I have just tried NACi again. Only 1 x 600mg capsule once a day for 2 days. The reaction I had is as bad as ever. Worse than my one and only tinii pulse. Facial tingling, pain, weakness, restless legs at night, insomnia, angry outbursts, crying spells, severe depression and anxiety.
This is not news, but what is interesting is that before I was on the antibioticsi I tolerated NAC ok. I was taking it a year or so before this as it has been indicated to help depression.
Does this mean that the reaction I am having to NAC is purely because it is teasing the cpni out of it's dormant state hence increasing the die-off effects from the antibiotics?
I have been on minoi and roxi for about 7 months and was tolerating these quite well (although now I am worried about the dangers of Mino as Sarah has pointed out that it has been linked to auto-immunei hepatitis).
My question is does it matter how long I delay more pulsing? What would happen if I stayed on mino (or doxyi) and roxi alone for an extented period (say a year) before pulsing? Does it still kill the cpn or does it become useless because all the cpn has gone into hiding?
I am barely coping with this whole process emotionally. It is pushing me to the edge.
I am really close to throwing the towel in. This is hell.